Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Uloženo v:
Hlavní autor: | |
---|---|
Médium: | Článek |
Jazyk: | English |
Vydáno: |
American Mathematical Society
2009
|
Témata: | |
On-line přístup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Tagy: |
Přidat tag
Žádné tagy, Buďte první, kdo otaguje tento záznam!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|